Alert archive / Arkansas / Tornado Warnings in 2017

Tornado Warning 10, NWS Little Rock, AR

March 7, 2017Montgomery County, Polk County, Scott County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 7, 2017, 12:21 AM CST for Montgomery County, Polk County, Scott County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2017, 12:21 AM CST (06:21 UTC)
Expired
Mar 7, 2017, 1:00 AM CST
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Montgomery County, AR, Polk County, AR, Scott County, AR

The radar

The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 9:21 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

502 
WFUS54 KLZK 070621
TORLZK
ARC097-113-127-070700-
/O.NEW.KLZK.TO.W.0010.170307T0621Z-170307T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1221 AM CST TUE MAR 7 2017

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Polk County in western Arkansas...
  Southeastern Scott County in western Arkansas...
  Northwestern Montgomery County in western Arkansas...

* Until 100 AM CST
    
* At 1220 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Beauchamp, or 10 miles north of Mena,
  moving northeast at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Waldron...                        Beauchamp...
  Cardiff...                        Queen Wilhelmina State Park...
  Y City...                         Rich Mountain...
  Needmore...                       Cedar Creek...
  Boles...                          Parks...
  Eagleton...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3465 9439 3477 9441 3501 9390 3467 9374
TIME...MOT...LOC 0620Z 245DEG 25KT 3473 9428 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
2 follow-up statements
653 
WWUS54 KLZK 070628
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1228 AM CST TUE MAR 7 2017

ARC097-113-127-070700-
/O.CON.KLZK.TO.W.0010.000000T0000Z-170307T0700Z/
Polk AR-Scott AR-Montgomery AR-
1228 AM CST TUE MAR 7 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
NORTHEASTERN POLK...SOUTHEASTERN SCOTT AND NORTHWESTERN MONTGOMERY
COUNTIES...
    
At 1228 AM CST, a severe thunderstorm capable of producing a tornado
was located near Beauchamp, or 10 miles southwest of Waldron, moving
northeast at 40 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Waldron...                        Beauchamp...
Cardiff...                        Queen Wilhelmina State Park...
Y City...                         Rich Mountain...
Needmore...                       Cedar Creek...
Boles...                          Parks...
Eagleton...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3465 9439 3477 9441 3501 9390 3467 9374
TIME...MOT...LOC 0628Z 230DEG 36KT 3478 9421 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
852 
WWUS54 KLZK 070643
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1243 AM CST TUE MAR 7 2017

ARC097-113-070652-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-170307T0700Z/
Polk AR-Montgomery AR-
1243 AM CST TUE MAR 7 2017

...THE TORNADO WARNING FOR NORTHEASTERN POLK AND NORTHWESTERN
MONTGOMERY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 AM CST for western
Arkansas.

LAT...LON 3471 9417 3487 9419 3501 9390 3476 9378
TIME...MOT...LOC 0642Z 255DEG 29KT 3481 9406 

$$

ARC127-070700-
/O.CON.KLZK.TO.W.0010.000000T0000Z-170307T0700Z/
Scott AR-
1243 AM CST TUE MAR 7 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR CENTRAL
SCOTT COUNTY...
    
At 1242 AM CST, a severe thunderstorm capable of producing a tornado
was located near Waldron, moving east at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Waldron...                        Cardiff...
Y City...                         Needmore...
Cedar Creek...                    Boles...
Parks...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3471 9417 3487 9419 3501 9390 3476 9378
TIME...MOT...LOC 0642Z 255DEG 29KT 3481 9406 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:40 PM CST, 41 minutes earlier.

Area forecast discussion, Mar 6, 11:40 PM CST, 41 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
1140 PM CST Mon Mar 6 2017

.Aviation...

Overall VFR ceilings with patchy MVFR conditions will start the
forecast. An area of light rain and showers, with only isolated
thunder, will initially move northeast over eastern to southeastern
AR late this early evening. Isolated other convection will be seen
central to western areas. Overnight, the convection will overspread
the state from the west, as a cold front and upper system move
through the region. Strong to severe storms will be seen ahead and
along the front, starting in the northwest, and gradually moving
southeast to central then southern AR by sunrise Tuesday. All Tafs
will be affect. Additional MVFR and areas of IFR will be seen after
midnight and with the stronger convection. Winds will be south at 10
to 20 mph with some higher gusts, then switch to the west to
northwest behind the front and be 10 to 20 mph. Low level wind shear
will be seen ahead of the front, as a low level jet has set up over
AR late this evening and into the overnight hours and will affect
most Taf sites. The shear will lower behind the cold front. (59)

&&

.Prev Discussion.../ Issued 830 PM CST Mon Mar 6 2017/
.Discussion...

Overall forecast on track. Evening convection has been light over AR
with a bit lack of upper lift, but are now seeing additional
convection forming over northwest AR. But later this evening and
into the overnight, better lift will be seen as the upper level low
pressure trough swings closer to AR, and the cold front moves
through AR overnight. All other factors are present in the
atmosphere, good moisture, enough of instability, and speed and
directional shear with the wind fields in the atmosphere. Still do
expected isolated strong to severe storms before the cold front,
while the better chance will be seen along the boundary. Damaging
winds, large hail and isolated tornadoes are expected. Timing of the
main storms with the cold front remain around 8 PM to midnight in
northwest AR, midnight to 5 AM for central, and 4 AM to sunrise
Tuesday for eastern to southeastern areas. Otherwise, lows tonight
will be from the 40s to 50s north, the 50s to 60s central, to 60s
south. Temperatures will quickly lower behind the cold front
overnight. Winds will also be elevated from the northwest then
become west later in the day. Clouds will break and partly to mostly
sunny conditions will be seen later Tuesday, with highs in the 50s
to 60s. Late evening update will mainly fine tune convection
chances. (59)

&&

.Prev Discussion.../ Issued 256 PM CST Mon Mar 6 2017/
.SHORT TERM...Tonight Through Wednesday

Light showers were in place around the state for much of the day
today with overcast skies. Through the day today have continued to
see temperatures warm across the state with breezy southerly winds.

The main focus of the short term is the tonight period as a cold
front approaches from the west. Strong warm advection win some
locations, will be seen as an upper system and cold front move
through the region.ill continue through the evening hours allowing
temperatures to remain fairly steady after dark tonight...with
dewpoints on the rise as well. Ahead of the cold front...a
moderately unstable atmosphere and plenty of wind energy will be in
place across the state. Nam and HRRR model soundings show over 1500
j/kg of CAPE and 400+ 0-1 helicity across portions of west central
Arkansas. Equally concerning given these and other parameters, is
that the HRRR has shown great run to run consistency in developing
cells out ahead of the main line across portions of west central
Arkansas. Coinciding with these parameters is that in the past few
hours, have started to see some breaks in the clouds across portions
of Yell, Logan, and Scott counties. Putting the pieces together...it
does appear that if enough forcing can be generated the locations
where cells could develop ahead of the front would be north and west
of an Arkadelphia to Conway to Mountain Home line. If these cells
are able to develop...all modes of severe weather will be possible
(hail, winds, tornado).

This system will evolve very similar to what was seen last week as a
cold front will move through the state during the overnight hours.
Storms along this front will be linear in nature and lead to a
straight line wind threat as it moves quickly through the state.
Along these lines of storms, a brief tornado may spin up.

Behind the front on Tuesday, dew points will plummet and breezy
northwest winds will be seen. This will likely create a slightly
elevated wildfire danger. But at this time, it does appear that a
red flag warning will not be needed.

&&

.LONG TERM...Wednesday Night Through Monday Night

A few interesting events are shaping up during the extended term.
First event will be a frontal boundary sagging down from the north
into the state in the Thursday night into Friday time frame. Models
generally push the front southward thru the CWA and bring it back
north as a warm front later on Friday. Upper level flow will NWLY
thru the period, and I am a bit concerned that the front may end up
stalling and becoming quasi-stationary, which would lead to the
potential for a heavier rain event. Will have to see how this
evolves over the next day or two.

The bigger focus right now will be on Saturday into Saturday night.
Models are showing a vigorous shortwave dropping down, along with an
associated cold front moving in from the northwest. At this time
this certainly looks like it may have the potential to produce
severe weather, although at this range it's tough to make a
judgement call on whether or not there will be enough instability.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     57  66  40  69 / 100  50   0   0
Camden AR         66  70  40  73 /  80  80   0   0
Harrison AR       46  63  38  70 /  90  10   0   0
Hot Springs AR    60  69  40  72 /  90  50   0   0
Little Rock   AR  64  68  41  72 /  90  60   0   0
Monticello AR     65  69  41  72 /  80  90  10   0
Mount Ida AR      58  66  37  71 /  90  40   0   0
Mountain Home AR  49  64  38  70 /  90  10   0   0
Newport AR        59  66  40  69 /  90  60   0   0
Pine Bluff AR     66  70  41  70 /  80  90   0   0
Russellville AR   56  67  38  71 /  90  20   0   0
Searcy AR         60  68  39  71 /  90  60   0   0
Stuttgart AR      65  69  42  70 /  90  90   0   0
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...65 / Long Term...53
Hazardous weather outlook, Mar 6, 11:37 PM CST, 44 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
1137 PM CST Mon Mar 6 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
1137 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Overnight

Scattered showers and thunderstorms are likely overnight ahead of a
cold front. Strong to severe thunderstorms are possible tonight and
into the early morning hours Tuesday. If storms do become severe,
they are capable of producing large hail, and damaging winds, as
well as a few tornadoes.

In the pre-dawn hours, a cold front will move into Arkansas, with a
line of showers and thunderstorms along it. Severe thunderstorms
could occur along the front, with damaging wind gusts and large
hail. Very brief, weak tornadoes are possible as the line of storms
moves through, as these can occur in lines of storms.

With high moisture content in the atmosphere, stronger storms will
be capable of producing locally heavy rainfall, with amounts of an
inch or two in a very short time period. This could cause localized
flooding issues.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

The line of storms is expected to gradually decrease in intensity
as it moves through the state before exiting by early afternoon
Tuesday. Behind the front, an elevated wild fire danger will exist
as winds become elevated from the northwest and relative humidity
values drop Tuesday afternoon. Extra caution should be used when
burning.

.Spotter Information Statement...

Spotter Activation will likely be necessary this evening into the
overnight hours.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

Brown/59

In the hours before

Special weather statement, Mar 6, 10:40 PM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1040 PM CST MON MAR 6 2017

ARZ003-004-070515-
Marion AR-Boone AR-
1040 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND CENTRAL
BOONE COUNTIES UNTIL 1115 PM CST...

At 1039 PM CST, Doppler radar was tracking a strong thunderstorm over
Capps, or over Harrison, moving northeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Harrison...                       Diamond City...
Bergman...                        Lead Hill...
Pyatt...                          Olvey...
Myrtle...                         Dodd City...
Capps...                          Willis...
Lakeway...                        Winington...
Clark Hill...                     Bellefonte...
Zinc...                           South Lead Hill...
Batavia...                        Fairview in Marion County...
Bear Creek Springs...             Hopewell in Boone County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 AM CST for north central
Arkansas.

LAT...LON 3632 9258 3612 9311 3612 9320 3625 9329
      3650 9293 3650 9280
TIME...MOT...LOC 0439Z 240DEG 41KT 3622 9315

Brown
Special weather statement, Mar 6, 11:05 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1105 PM CST MON MAR 6 2017

ARZ037-038-041-070545-
Scott AR-Yell AR-Montgomery AR-
1105 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...SOUTHEASTERN
SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 1145 PM CST...

At 1105 PM CST, Doppler radar was tracking a strong thunderstorm near
Muddy Creek WMA, or 14 miles northwest of Mount Ida, moving northeast
at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gravelly...                       Fourche Valley...
Muddy Creek WMA...                Wing...
Chula...                          Macedonia in Yell County...
Waltreak...                       Bluffton...
Rover...                          Nola...
Fourche Mountain Recreation Are...
Onyx...
Sims...                           Briggsville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 AM CST for western and
central Arkansas.

LAT...LON 3463 9371 3475 9387 3511 9351 3492 9328
TIME...MOT...LOC 0505Z 224DEG 35KT 3475 9373

Brown
Local storm report, Mar 6, 11:49 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     HAIL             MT SHERMAN              36.03N 93.25W
03/06/2017  E1.75 INCH       NEWTON             AR   LAW ENFORCEMENT

&&

57
Special weather statement, Mar 6, 11:51 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1151 PM CST MON MAR 6 2017

ARZ030-037-038-040-070630-
Polk AR-Scott AR-Logan AR-Yell AR-
1151 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...WEST CENTRAL
YELL...NORTHWESTERN POLK AND SCOTT COUNTIES UNTIL 1230 AM CST...

At 1150 PM CST, Doppler radar was tracking a strong thunderstorm near
Beauchamp, or 10 miles west of Waldron, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Booneville...                     Waldron...
Magazine...                       Blue Mountain...
Beauchamp...                      Stonehouse Recreation Area...
Cardiff...                        Mountain Fork...
Gravelly...                       Fourche Valley...
Oliver...                         Morgan Springs...
Queen Wilhelmina State Park...    Bates...
Barber...                         Black Fork...
Winfield...                       Olio...
Bluffton...                       Boles...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 AM CST for western and
central Arkansas.

LAT...LON 3486 9445 3496 9432 3497 9423 3502 9423
      3531 9381 3490 9352 3461 9446
TIME...MOT...LOC 0550Z 232DEG 38KT 3486 9426

62
Local storm report, Mar 7, 12:21 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             5 E JASPER              36.01N 93.10W
03/07/2017  E1.00 INCH       NEWTON             AR   STORM CHASER

1200 AM     TSTM WND DMG     5 E JASPER              36.01N 93.10W
03/07/2017                   NEWTON             AR   STORM CHASER

            A FEW LARGE TREES WERE BLOWN DOWN.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:40 PM CSTSpecial Weather StatementLZKBoone35 min
Mar 6, 11:05 PM CSTSpecial Weather StatementLZKYell40 min
Mar 6, 11:20 PM CSTTornado WarningLZKBoone, Newton40 min
Mar 6, 11:25 PM CSTTornado WarningLZKPolk, Scott24 min
Mar 6, 11:51 PM CSTSpecial Weather StatementLZKScott39 min
Mar 6, 11:51 PM CSTTornado WarningLZKBoone, Marion, Newton, Searcy39 min
Mar 6, 11:55 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Searcy50 min
Mar 7, 12:25 AM CSTTornado WarningLZKBaxter, Marion, Searcy35 min
Mar 7, 12:33 AM CSTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy42 min
Mar 7, 12:36 AM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 1 more39 min
Mar 7, 12:53 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone37 min
Mar 7, 12:58 AM CSTSevere Thunderstorm WarningLZKLogan, Perry, Scott, Yell47 min
Mar 7, 1:13 AM CSTSpecial Weather StatementLZKLogan32 min
Mar 7, 1:22 AM CSTSpecial Weather StatementLZKIzard, Johnson, Newton, Pope, Searcy, Stone38 min
Mar 7, 1:26 AM CSTTornado WarningLZKFulton, Izard, Sharp49 min
Mar 7, 1:37 AM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell38 min
Mar 7, 1:44 AM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Searcy and 3 more46 min
Mar 7, 1:54 AM CSTTornado WarningLZKFulton, Sharp19 min
Mar 7, 1:55 AM CSTTornado WarningLZKConway, Faulkner, Perry, Pope, Yell50 min
Mar 7, 1:59 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more46 min
Mar 7, 2:12 AM CSTSevere Thunderstorm WarningLZKSharp18 min
Mar 7, 2:32 AM CSTSpecial Weather StatementLZKGarland, Montgomery, Perry, Polk, Yell43 min
Mar 7, 2:38 AM CSTSpecial Weather StatementLZKCleburne, Independence, Jackson37 min
Mar 7, 2:42 AM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White48 min
Mar 7, 3:05 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Perry, White40 min
Mar 7, 3:14 AM CSTTornado WarningLZKFaulkner31 min
Mar 7, 3:26 AM CSTTornado WarningLZKFaulkner, White19 min
Mar 7, 3:43 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White47 min
Mar 7, 4:38 AM CSTSpecial Weather StatementLZKWoodruff37 min

Nearby

Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.